| Model Number |
516704 |
| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that kit tablet did not register the medication.The following information was provided by the initial reporter: material no.516704, batch no.Unknown.It is reported customer experienced functional issues when using tablet.Verbiage received, from complaint section in a post market survey: decadron frequently does not register on tablet.Unable to change dose on tablet.
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation.A device history record could not be evaluated as the lot number is unknown.Based on the quality team's investigation, the system preformed as designed.
Event or Problem Description
It was reported that kit tablet did not register the medication.The following information was provided by the initial reporter: material no.516704, batch no.Unknown.It is reported customer experienced functional issues when using tablet.Verbiage received, - from complaint section in a post market survey: 1.Decadron frequently does not register on tablet.2.Unable to change dose on tablet.